Header

UZH-Logo

Maintenance Infos

On weak cotype and weak type in Banach spaces


Mascioni, V (1988). On weak cotype and weak type in Banach spaces. Note di Matematica, 8(1):67-110.

Statistics

Citations

Dimensions.ai Metrics

Altmetrics

Downloads

120 downloads since deposited on 29 Nov 2010
16 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1988
Deposited On:29 Nov 2010 16:29
Last Modified:21 Feb 2018 11:19
Publisher:Università di Lecce
ISSN:1123-2536
OA Status:Gold
Publisher DOI:https://doi.org/10.1285/i15900932v8n1p67
Related URLs:http://siba-ese.unisalento.it/index.php/notemat (Publisher)

Download

Download PDF  'On weak cotype and weak type in Banach spaces'.
Preview
Filetype: PDF (Verlags-PDF)
Size: 16MB
View at publisher